Some integrable cases of the Euler equations. II
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 318-322 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1987_292_2_a13,
     author = {O. I. Bogoyavlenskii},
     title = {Some integrable cases of the {Euler} {equations.~II}},
     journal = {Doklady Akademii Nauk},
     pages = {318--322},
     year = {1987},
     volume = {292},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a13/}
}
TY  - JOUR
AU  - O. I. Bogoyavlenskii
TI  - Some integrable cases of the Euler equations. II
JO  - Doklady Akademii Nauk
PY  - 1987
SP  - 318
EP  - 322
VL  - 292
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a13/
LA  - ru
ID  - DAN_1987_292_2_a13
ER  - 
%0 Journal Article
%A O. I. Bogoyavlenskii
%T Some integrable cases of the Euler equations. II
%J Doklady Akademii Nauk
%D 1987
%P 318-322
%V 292
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a13/
%G ru
%F DAN_1987_292_2_a13
O. I. Bogoyavlenskii. Some integrable cases of the Euler equations. II. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 318-322. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a13/